# SDR N6WA2016103102

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 12,869 hours, 10,457 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Slat Sys
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT FAIL CAUTION MESSAGE DURING APPROACH.  R & R SLAT ACTUATOR IAW AMM 27-81-09.   OPS CHECKED GOOD.
